# SDR IPXA2021012965058

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 85,578 hours, 17,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA NO EMERGENCY WAS DECLARED OR EQUIPMENT USED.  MOMENTARY WHEEL WELL FIRE ON APPROACH TO VLC.  QRH CHECKLIST COMPLETED.  LIGHT WENT OUT WITHIN 1 MIN, SUSPECT HOT BRAKE WHEEL WELL FIRE DETECTION SYSTEM BITE C/O, IAW FIM 26-17-TASK 815.803, NO FAULTS.  BODY CROSSOVER DUCT IN WHEEL WELL INSPECTED WITH BLEED AIR.  FOUND LARGE CRACK APPROXIMATELY 12 CM IN LENGTH IN THE FLANGE AREA.  LEAKING LARGE AMOUNT OF AIR.  BODY CROSSOVER DUCT R & R, IAW AMM 36-11-01.  LEAK CHECK SATISFACTORY P/N ON 212T3138-12 OFF.
